This combination is scaring me

Home > Groups > Heart Palpitations > This combination is scaring me
  • This combination is scaring me

    Question created 11 months 6 days ago

Answers

  • I took gabapentin. It takes away nerve pain but I gained so much weight with it. The one thing about GABA, you MUST be weaned off of it. All medicines can be dangerous unless monitored by your doctor. Go tomorrow. Oh and yes, GABA makes people sleepy, I got dizzy. But it did its job and got rid of the nerve pain quit it because I was getting tubby. They say it takes about a year for the effects to wear off, if true, I couldn't say but I know that all of those meds need monitored.

    0 likes -

    asked 11 months 4 days ago

  • The gabapentin is most likely causing the numbness and tingling, an also cause drowsiness. Don't be afraid to take 1/2 of the recommended dosage until you talk with your doctor. Tell him or her what is concerning you and come up with a plan to address it. The Lipitor can cause severe dry mouth and I believe pain/cramps in some people. The Ambient should not be used in certain patients with certain heart risks as it can cause palpitations or an unsteady heart sinus rhythm. Celexa can cause heart palpitations and strange tingling sensations on skin. Calan (for blood pressure) can also cause numbness, tingling and palpitations. Definitely get back to your doctor. If your doc did not prescribe all of the meds you mentioned, then the doctor probably didn't check for interactions. I strongly recommend contacting your pharmacy and ask them to look at drug interactions between everything you are taking. I had a similar problem. I was on so many meds that I didn't understand how each one was affecting me. I stopped all of them and reintroduced them one at a time to find out which one was causing the problem that was bothering me. Not good to just quit depression drugs or blood pressure meds, taking a little less may help you until you see your doctor. IF you cut down your blood pressure meds, keep an eye to make sure you have good pressure, not too low, or not too high, but I definiteley recommend a phone call and visit to your doctor asap, tell them you are having bad interactions. Sad to say but most doctors really don't consider all of the meds you are on and how they interact with each other. You have to rely on the pharmacy for that. Do your own research and keep a log book or diary with dosage times and how you feel after taking the medication. Good luck. Hope this helps.

    0 likes -

    asked 11 months 4 days ago

  • You should see the doctor about reducing the amount of meds you are on. That is allot of stuff you are taking. No wonder you aren't feeling right. Hold on. It's really hard I know. you can do. See the doc and tell him what's going on

    0 likes -

    asked 11 months 6 days ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes